# SDR DL76G050024

- Difficulty date: January 12, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 28,195 hours, 4,470 cycles
- Engine: Ge CF680C2B6F
- Engine time: 30,925 hours, 4,968 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704702
- Condition: Worn
- Location: Nr 2
- Part time: 30,925 hours, 4,968 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG BORO INSP OF HPT STAGE 2 NOZZLES ATL/TMC TMC 5-1087.  REPLACED ENGINE DUE TO FAILED BORO.
